Alert archive / Georgia / Special Weather Statements in 2021

Special Weather Statement, NWS Atlanta, GA

December 30, 2021Wheeler County, Georgia

NWS Atlanta, GA issued this special weather statement at Dec 30, 2021, 3:19 PM EST for Wheeler County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 30, 2021, 3:19 PM EST (20:19 UTC)
Expired
Dec 30, 2021, 3:45 PM EST
In force
26 min
Issued by
NWS Atlanta, GA
Hail
0.25 in
Wind
50

County Wheeler County, GA

The radar

The Robins AFB radar (KJGX), 101 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 8.3 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2021-12-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 35 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2021-12-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 107 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
35 J/kg
Mixed-layer CIN
-130 J/kg
Mixed-layer LCL
724 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
107 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

839 
WWUS82 KFFC 302019
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
319 PM EST Thu Dec 30 2021
 
GAZ110>113-302045-
Toombs GA-Wheeler GA-Telfair GA-Montgomery GA-
319 PM EST Thu Dec 30 2021

...A strong thunderstorm will impact portions of southwestern Toombs,
east central Telfair, southeastern Wheeler and southern Montgomery
Counties through 345 PM EST...

At 319 PM EST, National Weather Service doppler radar indicated a
strong thunderstorm over Lumber City, or 9 miles northwest of
Hazlehurst, moving northeast at 30 mph.

HAZARD...40 to 50 mph wind, pea sized hail, frequent cloud to ground 
         lightning and increased chance of a brief tornado.

SOURCE...Radar indicated.

IMPACT...While winds should result in minor damage to tree limbs and 
         blowing around of light, unsecured objects, this storm has 
         also exhibited localized rotation. A brief tornado could 
         quickly form.

Locations impacted include...
Lumber City, Uvalda, Alston, Towns, Spring Hill, Rock Springs, Jordan
and Charlotteville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A Severe Thunderstorm Watch remains in effect until 900 PM EST for
central and southeastern Georgia.

&&

LAT...LON 3191 8277 3200 8283 3214 8253 3210 8239
      3200 8242
TIME...MOT...LOC 2019Z 242DEG 27KT 3196 8271 

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Dec 30, 2:43 PM EST, 36 minutes earlier.

Area forecast discussion, Dec 30, 2:43 PM EST, 36 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
243 PM EST Thu Dec 30 2021

...Afternoon Area Forecast Discussion...

.SHORT TERM /Tonight through Friday Night/...

Active weather has persisted through the day today as the area
remains within a decidedly not December-like pattern. A convective
complex sparked yesterday afternoon across the Mid Mississippi
Valley progressed into northwest Georgia late last night and
subsequently sagged into the metro Atlanta area during the predawn
hours this morning. This convective line became stationary over the
metro this morning given zonal steering flow and produced a strip of
heavy rainfall from one to three inches with locally higher totals,
generally along the I-20 corridor.

This convectively driven surface boundary has continued to slowly
push southward through this afternoon. Cells along this boundary
have thus continued to train as the boundary makes its slow
southward drift. A localized flash flood threat will exist where
these cells continue to produce rainfall totals of one to two inches
with locally higher amounts through the afternoon. A Flood Watch
remains in effect generally along the I-20 corridor and points 50 or
so miles north and south in either direction. The highest flash
flood risk has shifted largely to the southern end of the watch at
this time as heavier rain has pushed south of the metro where
highest amounts fell earlier today. Over the next few hours, the
axis of heaviest rainfall will continue to shift south toward areas
with higher FFG, so the threat should become more diffuse.

The other focus through this evening will be the ongoing risk for
severe thunderstorms. Significant clearing has occurred across
central Georgia ahead of the aforementioned boundary this afternoon.
Temperatures have soared into the upper 70s and low 80s and
dewpoints in the upper 60s to lower 70s, yielding 1000-1500 J/kg of
MLCAPE. Bulk shear of 40-50 kts is also in place, and, while
parallel to the surface boundary, will enhance the risk for damaging
wind gusts. While damaging wind gusts would be the main threat, a
brief tornado also may be possible. A Severe Thunderstorm Watch has
been issued for Middle Georgia through 02Z to cover this threat.

Convective coverage and intensity is expected to diminish in
coverage and intensity by late evening. A much quieter night is
ahead with low clouds and patchy fog expected. The large scale
pattern remains unchanged for Friday, though rainfall coverage will
be less through much of the day. Showers will likely begin to
increase gradually through the afternoon into Friday night,
especially across north Georgia, as another upper disturbance lifts
into the Mid Mississippi Valley. An isolated thunderstorm two is not
out of the question in far north Georgia late in the day.
Potentially record breaking warmth will again be on tap.

RW

.LONG TERM /Saturday through Thursday/...

Active start to the long term on Saturday afternoon with a S-SWly
flow socked over much of the SE US with an approaching shortwave
deepening over the western Plains. This shortwave remains the sole
play in the long term for the CWA, but remains a pesky system with
another low confidence forecast, even just a few days out. Good news
is, model guidance has been in agreement for this run at least, but
has slowed the progression of the wave and associated cold front.
Decent MU/SBCAPE values around 100-200j/kg near 00-06z for December,
but with the timing of the system into the overnight on Sunday,
uncertainty remains on extent and severity of severe weather
probability. Nevertheless, still a system to monitor with continual
model guidance changes and expecting forecast to change approaching
the end of the weekend.  In addition, with the best likely time for
the cold front to push through the area late Sunday evening, temps
expected to rapidly drop, bottoming into the upper 20s to low 30s
for much of the forecast area by Monday morning. As for the wintry
precip chances, again, low confidence forecast, but kept with
current trends for low-end slight chance rain/snow mix showers,
mainly for the higher elevations of N GA.  In summary, a low
confidence forecast all-around from the long term desk. However,
once the system pushes through, a dry start to the work week and the
rest of the long term is on tap as the CWA goes under mostly zonal
flow aloft.

Morgan

&&

.AVIATION...
18Z Update...
A large area of shra and tsra extends across ATL area and AHN sites
with heaviest tsra activity having shifted south of these sites.
Expect shra to persist at ATL/AHN sites through around 20-22Z
before tapering. Shra/tsra coverage will be on the increase at
MCN/CSG this afternoon into early evening before shifting south
after 00Z. Cigs are a mixed bag, ranging from IFR to VFR.
Generally expect lingering IFR and MVFR to lift toward VFR by
21-23Z before a rapid deterioration tonight, especially by 06Z
when IFR and LIFR cigs are expected along with areas of fog. Winds
remain SW to W through the period at 4-10kts with higher gusts
possible in tsra at MCN/CSG.

//ATL Confidence...18Z Update...
High confidence on winds.
Low to medium confidence on other elements.

RW

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          57  70  62  75 /  20  40  30  60
Atlanta         59  72  64  74 /  20  30  30  70
Blairsville     48  67  58  69 /  10  40  60  90
Cartersville    56  71  62  76 /  10  40  60  80
Columbus        64  77  65  78 /  30  30  20  40
Gainesville     56  68  62  73 /  20  40  60  80
Macon           62  77  64  79 /  40  30  20  20
Rome            56  72  62  77 /  10  40  60  80
Peachtree City  58  73  63  76 /  20  30  30  60
Vidalia         66  78  66  81 /  30  20  10   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 7 PM EST this evening for the following zones:
Banks...Barrow...Bartow...Butts...Carroll...Cherokee...Clarke...
Clayton...Cobb...Coweta...DeKalb...Douglas...Fayette...Floyd...
Forsyth...Greene...Gwinnett...Hall...Haralson...Heard...Henry...
Jackson...Jasper...Madison...Meriwether...Morgan...Newton...
North Fulton...Oconee...Oglethorpe...Paulding...Pike...Polk...
Putnam...Rockdale...South Fulton...Spalding...Taliaferro...
Troup...Walton...Wilkes.

Severe Thunderstorm Watch until 9 PM EST this evening for the
following zones: Baldwin...Bibb...Bleckley...Chattahoochee...
Crawford...Crisp...Dodge...Dooly...Emanuel...Glascock...
Hancock...Harris...Houston...Jefferson...Johnson...Jones...
Lamar...Laurens...Macon...Marion...Meriwether...Monroe...
Montgomery...Muscogee...Peach...Pike...Pulaski...Schley...
Stewart...Sumter...Talbot...Taylor...Telfair...Toombs...
Treutlen...Troup...Twiggs...Upson...Washington...Webster...
Wheeler...Wilcox...Wilkinson.

&&

SHORT TERM...RW
LONG TERM....Morgan
AVIATION...RW
Hazardous weather outlook, Dec 30, 9:08 AM EST, 6 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
908 AM EST Thu Dec 30 2021

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-311415-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
908 AM EST Thu Dec 30 2021

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Thunderstorms will be possible across north and central Georgia
through this evening. The primary threats will be heavy rainfall, gusty
to damaging winds, a brief tornado, and cloud-to-ground
lightning. A Flood Watch is in effect until 7 PM for portions of
north Georgia, generally for areas along the Interstate 20
corridor.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

There is a chance for thunderstorms Friday for north Georgia. The
primary threats will be gusty to damaging winds, periods of heavy
rain, and occasional cloud-to-ground lightning.

Additional rounds of thunderstorms are possible Saturday and
Sunday. Some of these storms may be severe. There is also a
possibility for some mixed wintry precipitation in far northern
Georgia overnight Sunday evening into early Monday morning. Stay
tuned to the latest forecasts throughout the week for more
details.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed severe
weather to the NWS while following all local, state, and CDC
guidelines.

In the hours before

Special weather statement, Dec 30, 2:05 PM EST, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
205 PM EST Thu Dec 30 2021

GAZ108>110-301930-
Telfair GA-Wilcox GA-Dodge GA-
205 PM EST Thu Dec 30 2021

...A strong thunderstorm will impact portions of south central Dodge,
west central Telfair and southeastern Wilcox Counties through 230 PM
EST...

At 205 PM EST, National Weather Service doppler radar indicated a
strong thunderstorm over Browning, or near Abbeville, moving east at
30 mph.

HAZARD...40 to 50 mph wind, pea sized hail, frequent cloud to ground
         lightning and increased chance of a brief tornado.

SOURCE...Radar indicated.

IMPACT...While winds should result in minor damage to tree limbs and
         blowing around of light, unsecured objects, this storm has
         also exhibited localized rotation. A brief tornado could
         quickly form.

Locations impacted include...
Abbeville, Milan, Rhine, Browning and Temperance.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A Severe Thunderstorm Watch remains in effect until 900 PM EST for
central Georgia.

&&

LAT...LON 3187 8329 3196 8334 3209 8309 3201 8300
      3191 8300
TIME...MOT...LOC 1905Z 248DEG 25KT 3193 8325

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Dec 30, 2:12 PM EST, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
212 PM EST Thu Dec 30 2021

GAZ056-058-068>071-301945-
Butts GA-Lamar GA-Monroe GA-Upson GA-Spalding GA-Pike GA-
212 PM EST Thu Dec 30 2021

...A strong thunderstorm will impact portions of southeastern
Spalding, central Pike, northwestern Monroe, north central Upson,
southern Butts and Lamar Counties through 245 PM EST...

At 210 PM EST, a strong thunderstorm was over Lifsey Springs, or near
Zebulon, moving east at 50 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Barnesville, Jackson, Forsyth, Zebulon, Flovilla, Milner, Orchard
Hill, Meansville, Aldora, Atwater, Goggins, Hilltop, Berner, Lifsey
Springs, Chappel Mill, High Falls State Park, Blount, Liberty Hill,
Collier and Piedmont.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until 900 PM EST for
central and west central Georgia.

&&

LAT...LON 3308 8450 3331 8395 3324 8382 3321 8383
      3319 8381 3318 8382 3314 8382 3306 8384
      3295 8444
TIME...MOT...LOC 1910Z 248DEG 42KT 3304 8437

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Dec 30, 2:12 PM EST, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
212 PM EST Thu Dec 30 2021

GAZ080-081-094-301945-
Peach GA-Taylor GA-Crawford GA-
212 PM EST Thu Dec 30 2021

...A strong thunderstorm will impact portions of central Peach,
southern Crawford and northeastern Taylor Counties through 245 PM
EST...

At 210 PM EST, National Weather Service doppler radar indicated a
strong thunderstorm over Reynolds, or near Butler, moving east at 35
mph.

HAZARD...40 to 50 mph wind, pea sized hail, frequent cloud to ground
         lightning and increased chance of a brief tornado.

SOURCE...Radar indicated.

IMPACT...While winds should result in minor damage to tree limbs and
         blowing around of light, unsecured objects, this storm has
         also exhibited localized rotation. A brief tornado could
         quickly form.

Locations impacted include...
Fort Valley, Reynolds, Nakomis, Powerville, Lee Pope, Horns and
Potterville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A Severe Thunderstorm Watch remains in effect until 900 PM EST for
central and west central Georgia.

&&

LAT...LON 3251 8419 3263 8422 3274 8393 3262 8378
      3251 8383 3251 8405 3252 8405 3252 8407
      3251 8407
TIME...MOT...LOC 1910Z 257DEG 31KT 3255 8413

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Dec 30, 2:27 PM EST, 52 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
227 PM EST Thu Dec 30 2021

GAZ113-302000-
Toombs GA-
227 PM EST Thu Dec 30 2021

...A strong thunderstorm will impact portions of central Toombs
County through 300 PM EST...

At 227 PM EST, National Weather Service doppler radar indicated a
strong thunderstorm over South Thompson, or near Lyons, moving east
at 30 mph.

HAZARD...40 to 50 mph wind, pea sized hail, frequent cloud to ground
         lightning and increased chance of a brief tornado.

SOURCE...Radar indicated.

IMPACT...While winds should result in minor damage to tree limbs and
         blowing around of light, unsecured objects, this storm has
         also exhibited localized rotation. A brief tornado could
         quickly form.

Locations impacted include...
Lyons, Santa Claus, South Thompson, Center, Toombs Central, Ohoopee,
New Branch, Ponderosa, Rock Springs, Cedar Crossing and Johnson
Corner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A Severe Thunderstorm Watch remains in effect until 900 PM EST for
southeastern Georgia.

&&

LAT...LON 3215 8219 3214 8220 3213 8219 3204 8221
      3202 8243 3215 8244 3224 8221 3221 8221
      3220 8220 3217 8218
TIME...MOT...LOC 1927Z 249DEG 28KT 3211 8233

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Dec 30, 2:36 PM EST, 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
236 PM EST Thu Dec 30 2021

GAZ110-111-302015-
Wheeler GA-Telfair GA-
236 PM EST Thu Dec 30 2021

...A strong thunderstorm will impact portions of Telfair and
southwestern Wheeler Counties through 315 PM EST...

At 235 PM EST, National Weather Service doppler radar indicated a
strong thunderstorm near Workmore, or 8 miles southwest of McRae,
moving east at 35 mph.

HAZARD...40 to 50 mph wind, pea sized hail, frequent cloud to ground
         lightning and increased chance of a brief tornado.

SOURCE...Radar indicated.

IMPACT...While winds should result in minor damage to tree limbs and
         blowing around of light, unsecured objects, this storm has
         also exhibited localized rotation. A brief tornado could
         quickly form.

Locations impacted include...
McRae, Lumber City, Scotland, Jacksonville, Towns, China Hill, Horse
Creek Wma, Spring Hill, Jordan and Workmore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A Severe Thunderstorm Watch remains in effect until 900 PM EST for
central Georgia.

&&

LAT...LON 3193 8316 3195 8314 3212 8280 3205 8263
      3191 8270 3180 8286 3179 8303
TIME...MOT...LOC 1935Z 256DEG 29KT 3197 8298

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Dec 30, 3:19 PM EST, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
319 PM EST Thu Dec 30 2021

GAZ110>113-302045-
Toombs GA-Wheeler GA-Telfair GA-Montgomery GA-
319 PM EST Thu Dec 30 2021

...A strong thunderstorm will impact portions of southwestern Toombs,
east central Telfair, southeastern Wheeler and southern Montgomery
Counties through 345 PM EST...

At 319 PM EST, National Weather Service doppler radar indicated a
strong thunderstorm over Lumber City, or 9 miles northwest of
Hazlehurst, moving northeast at 30 mph.

HAZARD...40 to 50 mph wind, pea sized hail, frequent cloud to ground
         lightning and increased chance of a brief tornado.

SOURCE...Radar indicated.

IMPACT...While winds should result in minor damage to tree limbs and
         blowing around of light, unsecured objects, this storm has
         also exhibited localized rotation. A brief tornado could
         quickly form.

Locations impacted include...
Lumber City, Uvalda, Alston, Towns, Spring Hill, Rock Springs, Jordan
and Charlotteville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A Severe Thunderstorm Watch remains in effect until 900 PM EST for
central and southeastern Georgia.

&&

LAT...LON 3191 8277 3200 8283 3214 8253 3210 8239
      3200 8242
TIME...MOT...LOC 2019Z 242DEG 27KT 3196 8271

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 29, 8:28 PM ESTSpecial Weather StatementFFCDade32 min
Dec 29, 8:41 PM ESTSpecial Weather StatementFFCDade34 min
Dec 29, 9:07 PM ESTSpecial Weather StatementFFCCatoosa, Walker23 min
Dec 29, 9:28 PM ESTSpecial Weather StatementFFCMurray, Whitfield32 min
Dec 29, 9:38 PM ESTSevere Thunderstorm WarningFFCChattooga, Dade, Walker52 min
Dec 29, 9:57 PM ESTSpecial Weather StatementFFCFannin, Murray48 min
Dec 29, 10:05 PM ESTSevere Thunderstorm WarningFFCFloyd, Gilmer, Gordon, Murray, Pickens, Whitfield40 min
Dec 29, 10:15 PM ESTSpecial Weather StatementFFCFloyd30 min
Dec 29, 10:31 PM ESTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Floyd, Paulding, Polk44 min
Dec 29, 10:37 PM ESTSevere Thunderstorm WarningFFCBartow, Dawson, Gilmer, Gordon, Pickens38 min
Dec 29, 10:41 PM ESTSpecial Weather StatementFFCFannin, Gilmer, Union34 min
Dec 29, 10:51 PM ESTSpecial Weather StatementFFCHaralson24 min
Dec 29, 11:08 PM ESTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Dawson, Forsyth, Fulton and 3 more52 min
Dec 29, 11:12 PM ESTSevere Thunderstorm WarningFFCCarroll, Cobb, Douglas, Haralson, Paulding, Polk48 min
Dec 29, 11:35 PM ESTSpecial Weather StatementFFCBanks, Hall, White25 min
Dec 29, 11:42 PM ESTSpecial Weather StatementFFCFulton, Gwinnett33 min
Dec 29, 11:48 PM ESTSpecial Weather StatementFFCCarroll, Douglas27 min
Dec 30, 12:03 AM ESTSpecial Weather StatementFFCBanks27 min
Dec 30, 12:29 AM ESTSpecial Weather StatementFFCClarke, DeKalb, Jackson, Madison31 min
Dec 30, 1:00 AM ESTSpecial Weather StatementFFCBarrow, Clarke, DeKalb, Fulton, Oconee, Walton60 min
Dec 30, 1:07 AM ESTSpecial Weather StatementFFCHeard23 min
Dec 30, 1:23 AM ESTRiver Flood WarningFFCDade9 hr
Dec 30, 1:27 AM ESTSpecial Weather StatementFFCHeard33 min
Dec 30, 1:53 AM ESTRiver Flood WarningFFCDeKalb4 hr
Dec 30, 2:32 AM ESTSpecial Weather StatementFFCMorgan, Rockdale58 min
Dec 30, 4:50 AM ESTSpecial Weather StatementFFCCoweta, Fayette, Heard40 min
Dec 30, 5:38 AM ESTSpecial Weather StatementFFCClayton, Coweta, Fayette, Heard52 min
Dec 30, 5:45 AM ESTSpecial Weather StatementFFCJefferson30 min
Dec 30, 7:22 AM ESTSpecial Weather StatementFFCDeKalb, Douglas, Fulton, Haralson38 min
Dec 30, 8:25 AM ESTFlash Flood WarningFFCCarroll, Cobb, DeKalb, Douglas, Fulton, Haralson and 1 more6 hr
Dec 30, 8:34 AM ESTRiver Flood WarningFFCForsyth, Fulton52 hr
Dec 30, 8:35 AM ESTFlood WatchFFCBanks, Barrow, Bartow, Butts, Carroll, Cherokee and 34 more10 hr
Dec 30, 8:52 AM ESTSpecial Weather StatementFFCCoweta, Fayette23 min
Dec 30, 9:07 AM ESTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette23 min
Dec 30, 9:28 AM ESTSevere Thunderstorm WarningFFCClayton, Fayette, Henry32 min
Dec 30, 9:33 AM ESTRiver Flood WarningFFCDeKalb, Rockdale11 hr
Dec 30, 9:42 AM ESTRiver Flood WarningFFCDeKalb, Fulton6 hr
Dec 30, 9:45 AM ESTRiver Flood WarningFFCCobb, Douglas54 hr
Dec 30, 9:48 AM ESTRiver Flood WarningFFCDeKalb103 min
Dec 30, 9:55 AM ESTFlash Flood WarningFFCCarroll, Clayton, Coweta, Fayette, Fulton, Heard and 1 more4 hr
Dec 30, 9:57 AM ESTSpecial Weather StatementFFCHenry, Newton33 min
Dec 30, 10:15 AM ESTRiver Flood WarningFFCDeKalb3 hr
Dec 30, 10:28 AM ESTRiver Flood WarningFFCFulton61 min
Dec 30, 10:51 AM ESTFlash Flood WarningFFCGreene, Morgan, Newton, Oconee, Oglethorpe, Rockdale and 2 more6 hr
Dec 30, 11:21 AM ESTRiver Flood WarningFFCNewton, Rockdale26 hr
Dec 30, 11:39 AM ESTSpecial Weather StatementFFCHeard66 min
Dec 30, 12:05 PM ESTRiver Flood WarningFFCForsyth19 hr
Dec 30, 12:11 PM ESTSpecial Weather StatementFFCWilcox34 min
Dec 30, 12:17 PM ESTSpecial Weather StatementFFCJasper, Putnam28 min
Dec 30, 12:35 PM ESTRiver Flood WarningFFCCobb4 hr
Dec 30, 12:46 PM ESTSpecial Weather StatementFFCHancock, Putnam29 min
Dec 30, 12:48 PM ESTSpecial Weather StatementFFCHancock, Putnam27 min
Dec 30, 12:54 PM ESTSpecial Weather StatementFFCDodge36 min
Dec 30, 12:54 PM ESTSpecial Weather StatementFFCDodge36 min
Dec 30, 1:13 PM ESTSpecial Weather StatementFFCTroup32 min
Dec 30, 1:32 PM ESTSevere Thunderstorm WarningFFCMontgomery, Telfair, Wheeler28 min
Dec 30, 2:02 PM ESTSpecial Weather StatementFFCMontgomery, Toombs28 min
Dec 30, 2:05 PM ESTSpecial Weather StatementFFCDodge25 min
Dec 30, 2:12 PM ESTSpecial Weather StatementFFCButts, Lamar, Pike33 min
Dec 30, 2:12 PM ESTSpecial Weather StatementFFCCrawford, Peach33 min
Dec 30, 2:18 PM ESTSevere Thunderstorm WarningFFCButts, Jasper, Lamar, Monroe, Pike27 min
Dec 30, 2:27 PM ESTSpecial Weather StatementFFCToombs33 min
Dec 30, 2:31 PM ESTSevere Thunderstorm WarningFFCBibb, Crawford, Houston, Peach44 min
Dec 30, 2:36 PM ESTSpecial Weather StatementFFCTelfair39 min
Dec 30, 2:45 PM ESTSevere Thunderstorm WarningFFCBaldwin, Jasper, Jones, Monroe, Putnam30 min
Dec 30, 2:49 PM ESTSevere Thunderstorm WarningFFCBaldwin, Jones, Wilkinson26 min
Dec 30, 2:59 PM ESTSevere Thunderstorm WarningFFCHouston, Twiggs31 min
Dec 30, 3:15 PM ESTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup30 min
Dec 30, 3:30 PM ESTSevere Thunderstorm WarningFFCTwiggs, Wilkinson45 min
Dec 30, 3:34 PM ESTSpecial Weather StatementFFCJefferson26 min
Dec 30, 3:40 PM ESTSevere Thunderstorm WarningFFCHarris, Meriwether, Talbot, Upson50 min
Dec 30, 3:45 PM ESTSevere Thunderstorm WarningFFCHarris, Muscogee31 min
Dec 30, 3:55 PM ESTSpecial Weather StatementFFCTwiggs35 min
Dec 30, 3:56 PM ESTSpecial Weather StatementFFCHouston, Peach34 min
Dec 30, 3:59 PM ESTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee, Talbot46 min
Dec 30, 4:05 PM ESTSevere Thunderstorm WarningFFCHouston, Macon, Peach40 min
Dec 30, 4:10 PM ESTSevere Thunderstorm WarningFFCCrawford, Monroe, Talbot, Taylor, Upson50 min
Dec 30, 4:15 PM ESTSevere Thunderstorm WarningFFCLaurens, Twiggs, Wilkinson45 min
Dec 30, 4:18 PM ESTTornado WarningFFCCrawford, Taylor, Upson27 min
Dec 30, 4:23 PM ESTSevere Thunderstorm WarningFFCChattahoochee, Marion, Stewart, Webster37 min

Nearby

Special Weather Statements in Georgia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.